# SDR 2008UALA04251

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 45,437 hours, 6,784 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1012
- Condition: Faulty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER APU STATUS MSG.  *S/D*  FOUND FAULTY BATTERY CHARGER.  REPLACED BATTERY CHARGER PER MM 24 -31-06, OP CHECK GOOD.  AC OK FOR SERVICE.
